# SDR AALA20150210003

- Difficulty date: February 10, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 49,140 hours, 12,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 36D IS INOPERATIVE.  FOUND PUSHED BACK PINS AT WALL TO SEAT CONNECTOR.  REPAIRED IAW SWPM 20-42-01.  SYS CHECKED NORMAL.
